Equiconvergence of some sequences of rational functionsReport as inadecuate




Equiconvergence of some sequences of rational functions - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 15 1992, Issue 2, Pages 221-228



Department of Mathematical Sciences, K.F.U.P.M., Dhahran, Saudi Arabia

Department of Mathematics, University of Alberta, Alberta, Edmonton T6G 2G1, Canada

Received 23 April 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The phenomenon of equiconvergence was first observed by Walsh for two sequences of polynomial interpolants to a class of functions. Here we obtain analogues of Yuanren's results for Walsh equiconvergence using rational functions as in Saff and Sharma. We extend this to Hermite interpolation and an earlier result of 1 is improved and corrected.





Author: M. A. Bokhari and A. Sharma

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents